# SDR DALA2019111506714

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 1360188) DURING NDT INSPECTION, CORROSION INDICATIONS WERE FOUND ON OPEN HOLES 1, 2, 3, 5, 6, 7, 8 AND 16 ON DRAG FITTING RH WING. CORRECTIVE ACTION: (CORROSION LEVEL 2) CORROSION ON OPEN HOLES 1, 2, 3, 5, 6, 7, 8 AND 16 ON DRAG FITTING RH WING. WERE REPAIRED PER ER/A 582897-14AD REV.ORIGINAL. AND ETI 57-19-151 REV 10.
